# SDR BSY2005F00002

- Difficulty date: November 11, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N1140A
- Make and model: Lear 35LEAR
- Aircraft serial: 35045
- Engine: Garrtt TFE731*
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 70310N01D01
- Part serial: 03070257
- Condition: Inoperative
- Location: Altitude
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THE PILOTS ALTIMETER AND ALTITUDE ALERTER BLANKED OUT DURING CLIMBOUT IN HEAVY RAIN.  THE CONNECTOR ON THE PILOTS ALTIMETER INDICATOR WAS REASEATED ANDTHE PILOTS ALTIMETER SYSTEM WAS TESTED AND INSPECTED AND FOUND TO COMPLY AND TO REMAIN RVSM COMPLIANT.  THERE HAVE BEEN ON PRIOR REPORTS OF PROBLEMS WITH THIS AIRCRAFT.  (NOTE: SEE CONCURRENT REPORT ON THIS AC REGARDING THE AIR DATA COMPUTER).  (K)
